Doctor insights on:
Can Caffeine Cause Blurred Vision
My friend is experiencing blurred vision, what causes may be? He has checked his eyesight, it was ok.
Opthamologist: Is a medical doctor who treats diseases of the eye. He/sh can help you determine what the cause is. It may be due to a retinal issue, cataract, or other things. Please ask your friend to get a second opinion or see another type of specialist. Peace and good health.
Many bad things: Such as migraine, stroke, multiple sclerosis, optic neuritis, idiopathic intracranial hypertension (pseudotumor cerebri), a real tumor and more can cause headache and blurred vision. Best to get both the headache and the blurred vision checked out. This means seeing your primary care doctor and your eye specialist. A dilated retinal exam is critical.See 1 more doctor answer
Unlikely: There are many causes of blurred vision; please get a good evaluation by an ophthalmologist (not just an optometrist).
Absolutely: A hyphema is blood in the aqueous fluid in the front of the eye, and can range from minor to very severe. Any patient with a hyphema (little or big) should have follow up care by an eye doctor to ensure there aren't other issues (elevated eye pressure, damage to the drainage system of the eye, associated trauma to the retina, etc.).See 1 more doctor answer
Blurred vision: May have many causes. You can start at the tear film, then cornea, lens, the vitreous gel, retina, optic nerve and finally the brain. There are over 2 million parts that compose the eye and the visual system is very complex. A good eye examination will help determine the cause of your blurred vision.
Dry Eye Syndrome: The most common cause of temporary or fluctuating blurred vision is dry eye syndrome. Our tear production decreases by 60% from age 16 to age 60. Other causes of dry eye include various medicines, smoking, certain auto-immune diseases, environmental causes such as forced air heating and air conditioning. You should certainly see an eye md to rule out any serious causes.
Usually not: Medrol (methylprednisolone) is commonly given in a short term allocation ('dose pack') which will not disturb the vision. If you are taking it chronically, visual blur can occur as the dose increases or decreases but will not be affected after two months of steady (same) dose. Discuss this with the doctor who prescribed the Medrol (methylprednisolone) if you are having some blur.
- Talk to a doctor online
- Can sinus cause blurred vision?
- Can hypothyroidism cause blurred vision?
- Can blepharitis cause blurred vision?
- Can sinusitis cause blurred vision?
- Can floaters cause blurred vision?
- Can stress cause blurred vision?
- Can tiredness cause blurred vision?
- Can allergies cause blurred vision?
- Can anesthesia cause blurred vision?